# SDR AALA202104119004

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 30,211 hours, 12,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Exposed
- Location: Aft Entry Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR HAS SLIDE HANDLE EXPOSED. (MANUAL INFLATION) HANDLE IS NOT COVERED. COVERED MANUAL INFLATION HANDLE WITH FLAP ON SLIDE PACK PER AMM 25-66-01.
